# SDR BB07018

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 69,511 hours, 30,819 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 161N15013
- Part serial: 60EZ2
- Condition: Broken
- Location: Rt Mlg
- Part time: 44,543 hours, 18,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1827, PHL-FLL: DURING TAXI, RIGHT LOWER MLG TORQUE LINK BROKE, ALLOWING RIGHT TRUCK TO TWIST OFF CENTER.  A/C WAS TOWED BACK TO GATE.  MAINTENANCE REPLACED THE TORQUE LINK ASSEMBLY.
